# SDR ASAA2013030394050

- Difficulty date: March 3, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 22,309 hours, 6,850 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATED ON RECALL EXTINGUISHES ON MASTER CAUTION RESET.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE CK IAW AMM REF 21-61-00-700-806-002, TEST PASSED,  OPERATED PACKS NO FAULTS NOTED, CONT CAB ZONE TEMP DOES NOT ILLUMINATE ON RECALL.
